RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 46, Number 3, Pages 414–425 (Mi tmf2354)

Investigation of generalized Liouville equation

G. A. Rudykh


Abstract: The properties of a generalized Liouville operator and the propagator corresponding to it are studied in an appropriately chosen function space. The Hille–Yosida theorem is used to prove that the generalized Liouville operator is an infinitesimal generating operator of a strongly continuous, unique semigroup. The conditions under which this semigroup is contractive are considered.

Received: 15.11.1979


 English version:
Theoretical and Mathematical Physics, 1981, 46:3, 270–277

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025